# SDR TWAA9915403

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT WING REAR SPAR OTBD FLAP MOUNT HOLES AT XRS 353 HAD THE LOWER OTBD HOLE CRACKED 1.125 INCH LONG.  REAR SPAR REPAIRED AT XRS 353 PER ARA 16334.
